# SDR CA020419002

- Difficulty date: March 21, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 11,329 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Relay
- Part number: 77GB408R4A18
- Condition: Corroded
- Location: Engine Controls
- Part time: 13,729 hours, 15,490 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECK PILOT PULLED THE LT FIRE HANDLE TO CHECK THE SHUTTOFF VALVE OPERATION, WHEN HE PUSH BACK THE HANDLE THE VALVE STAYED CLOSED. SEVERAL TRIES WERE NECESSARY TO OPEN THE VALVE. DURING TROUBLESHOOTING, THE PROBLEM DID NOT REOCCUR BUT AFTER INVESTIGATION FOUND THAT THE RELAY CONTACT AND THE WIRE TERMINAL WAS CORRODED AND CONTACT A3 WAS FOUND BEARLY ATTACHED. RELAY, WIRE AND TERMINAL WAS REPLACED.
